MAUDE Adverse Event Report: NANTONG SHUNLONG PHYSICAL THERAPY EQUIPMENT CO., L DRIVE; BARIATRIC BED

NANTONG SHUNLONG PHYSICAL THERAPY EQUIPMENT CO., L DRIVE; BARIATRIC BED
Model Number 15300BV-PKG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bariatric hospital bed by an end user's partner, who reported that the frame was "broken" and the end user " fell off the bed and hurt her back and bottom." he did not specify any medical treatment she received.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
BARIATRIC BED
Manufacturer (Section D)
NANTONG SHUNLONG PHYSICAL THERAPY EQUIPMENT CO., L
no. 88, yangcheng road
wuyao town
rugao, jiangsu 22653 3
CH  226533
MDR Report Key17139878
Report Number2438477-2023-00065
Device Sequence Number20277072
Product Code OSI
UDI-Device Identifier00822383212319
UDI-Public00822383212319
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2023
Report Date (Section F) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15300BV-PKG
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/16/2023
Device Age2 YR
Event Location Home
Date Report to Manufacturer06/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight193 KG
Date Report Sent to FDA06/15/2023